# SDR QXEA0101504

- Difficulty date: September 6, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND MAIN LANDING GEAR RETRACTION ACTUATOR FITTING MOUNTING AREA ON H-MEMBER HAS FRETTING CORROSION AROUND TOP MOUNTING HOLE AND BOTTOM OUTBOARD MOUNTING HOLE.  REPAIRED IAW DHC-8 RD 8-54-1178.
